RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 477–482 (Mi mz6013)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of the Hadamard product in $C^n$

E. K. Leinartas


Full text: PDF file (474 kB)

English version:
Mathematical Notes, 1982, 32:4, 718–721

Bibliographic databases:

UDC: 517.55
Received: 02.07.1980

Citation: E. K. Leinartas, “Generalization of the Hadamard product in $C^n$”, Mat. Zametki, 32:4 (1982), 477–482; Math. Notes, 32:4 (1982), 718–721

Citation in format AMSBIB
\Bibitem{Lei82}
\by E.~K.~Leinartas
\paper Generalization of the Hadamard product in~$C^n$
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 477--482
\mathnet{http://mi.mathnet.ru/mz6013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679239}
\zmath{https://zbmath.org/?q=an:0528.32003}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 718--721
\crossref{https://doi.org/10.1007/BF01152377}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6013
  • http://mi.mathnet.ru/eng/mz/v32/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Potekhina, “Application of Hadamard product to some combinatorial and probabilistic problems”, Discrete Math. Appl., 27:3 (2017), 177–186  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020